EconPapers    
Economics at your fingertips  
 

Asymptotic Green’s functions for time-fractional diffusion equation and their application for anomalous diffusion problem

Alexey A. Zhokh, Andrey I. Trypolskyi and Peter E. Strizhak

Physica A: Statistical Mechanics and its Applications, 2017, vol. 475, issue C, 77-81

Abstract: Asymptotic Green’s functions for short and long times for time-fractional diffusion equation, derived by simple and heuristic method, are provided in case if fractional derivative is presented in Caputo sense. The applicability of the asymptotic Green’s functions for solving the anomalous diffusion problem on a semi-infinite rod is demonstrated. The initial value problem for longtime solution of the time-fractional diffusion equation by Green’s function approach is resolved.

Keywords: Asymptotic Green’s function; Time-fractional diffusion; Anomalous diffusion (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117301292
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:475:y:2017:i:c:p:77-81

DOI: 10.1016/j.physa.2017.02.015

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:475:y:2017:i:c:p:77-81